# SDR ASAA2014061808282

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 26,222 hours, 7,776 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ACCOMPLISHED TSR, FOUND S2 PROBE OUT OF LIMITS, R & R RE FMM 77-21-01.
